# SDR EPUA20180730001

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 34,593 hours, 46,500 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT PILOT REPORTED THAT THAT THE LEFT MASTER WARNING ON AND LEFT FIRE PULL HANDLE WAS ILLUMINATED.  AIRCRAFT LANDED SAFELY AND WAS INSPECTED BY MAINTENANCE AND IT WAS DETERMINED THAT LEFT ENGINE AFT FIRE LOOP WAS FOUND TO BE DEFECTIVE.  FIRE LOOP REPLACED AND SYSTEM CHECKED GOOD.
